# SDR 98ZZZX3946

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N988JR
- Make and model: Beech B100
- Aircraft serial: BE46
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Brace
- Part number: 5082020445
- Condition: Corroded
- Location: Nlg
- Part time: 3,277 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED OF HARD TO STEER AIRCRAFT AND NLG FAILING TO TURN WHEN O.A.T. WAS VERY LOW.   ON TEAR DOWN, INSPECTORS FOUND MASSIVE CORROSION IN NLG BRACE ASSY.  BRACE HAD TO BE REPLACED WITH NEW PART.  CAUSE OF FAILURE FELT TO BE LACK OF PROPER LUBBING PER MM LUBE CHART AT EVERY INSPECTION.  REFER TO ATA 12 FOR PROPER GREASE TYPE AND LUBE INTERVALS.
